Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: lamictal
Created On 6/22/14 12:51 AM
Topic View:

View thread in raw text format


I'mTrying
Senior Supporter

Posts: 407
Joined: Dec 2008

6/22/14 12:51 AM
User is offline

Is it possible to get a rash from lowering the dosage of lamictal? I went from 200 mg last week to 100 mg and I noticed small red bumps all over my stomach today. Should I be concerned? Do I call my psychiatrists emergency line? (leaving a message will ensure that I do not get a call back for at least 2 days).
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

6/22/14 12:55 PM
User is offline

Leave a message. Rash more likely from increase in dose not a decrease in dose. If it spreads, gets very itchy or touble breathing, go to Emergency Room. Let me know how you make out. Benadryl may help.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask the Psychiatrist < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.